Facebook Pixel
EmpowHER Guest

hello, i would just lik eti know what are the chances, if someone take te pill and throw up in 2hrs, will they eligale of becoming pregnant? thank for your answers in advance

By Anonymous June 9, 2014 - 2:30pm
Rate This

Add a Comment2 Comments

EmpowHER Guest

yes vomiting did occur after 2 hrs of taking the pill, Thank you so much for your help

June 10, 2014 - 10:38am

Hello Anonymous,

Did you vomit after taking an emergency contraceptive pill?

If you vomit within 2 hours of taking an emergency contraceptive pill, such as Postinor 2, you should return to your pharmacy, physician or clinic since the pill may not have been absorbed and you will need to take an additional pill.

If the pill was not absorbed and you didn't take an additional dose, then it would not be effective. In that case, pregnancy is possible.


June 9, 2014 - 5:03pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!